# SDR CALA2025021400349

- Difficulty date: February 9, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 148T274010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHEMENT OF EA 5300-01600-004, IT WAS FOUND A CRACK ON THE FORWARD OUTER CHORD INSIDE THE HORIZONTAL ACCESS PANEL. CHORD, RH PERMANENT REPAIR. THE PERMANENT REPAIR OF RH CHORD WAS ACCOMPLISHED AT TASK 76-0553-8-0153 AS PER EA5300-01600, OP 05 STA 1809 BHD OUTER
